# SDR HYIA20240131001

- Difficulty date: January 29, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N548GA
- Make and model: Cessna 402C
- Aircraft serial: 402C0653
- Aircraft time: 35,472 hours, 43,959 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 529202924
- Condition: Cracked
- Location: Zone 400
- Part time: 19,300 hours
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING THE LIGHTED BORESCOPE PROCEDURE AS OUTLINED IN TEXTRON MEL-54-02 R2 TO SATISFY AS2017-10-19, A CRACK WAS IDENTIFIED ON THE OUTBOARD SIDE OF THE RIGHT HAND OUTBOARD NACELLE FITTING.  THIS CRACK MEASURES .0799 IN LENGTH AND ITS LOCATION IS CONSISTENT WITH OTHERS FOUND USING THE SAME METHOD.  THIS FITTING WILL BE REPLACED WITH A FACTORY NEW PART.
